# SDR ASAA0540737

- Difficulty date: December 12, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394325
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION ON FLOORBEAM AT BS 344 UPPER FLANGE.  REMOVED DAMAGE, CORROSION, FABRICATED AND INSTALLED REPLACEMENT UPPER CHORD IAW ASA EA 5320-01710.  (M)
